Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 6, NWS Tulsa, OK

March 13, 2016Haskell County, LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 13, 2016, 3:42 PM CDT for Haskell County, LeFlore County, Oklahoma. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 13, 2016, 3:42 PM CDT (20:42 UTC)
Expired
Mar 13, 2016, 4:15 PM CDT
In force
33 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Haskell County, OK, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 46 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 13, 12:57 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2016-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2016-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
568 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

222 
WUUS54 KTSA 132042
SVRTSA
OKC061-079-132115-
/O.NEW.KTSA.SV.W.0006.160313T2042Z-160313T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
342 PM CDT SUN MAR 13 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LE FLORE COUNTY IN SOUTHEASTERN OKLAHOMA...
  EASTERN HASKELL COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 415 PM CDT

* AT 341 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER 
  MC CURTAIN...MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  KEOTA...                          MCCURTAIN...
  BOKOSHE...                        MC CURTAIN...
  MILTON...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTHEASTERN
OKLAHOMA.

LAT...LON 3506 9491 3511 9504 3540 9496 3538 9489
      3536 9492 3535 9492 3535 9490 3536 9485
      3536 9483 3534 9483 3532 9482 3533 9479
      3534 9478 3531 9469
TIME...MOT...LOC 2041Z 206DEG 29KT 3515 9496 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
867 
WWUS54 KTSA 132103
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
403 PM CDT SUN MAR 13 2016

OKC061-079-132115-
/O.CON.KTSA.SV.W.0006.000000T0000Z-160313T2115Z/
LE FLORE OK-HASKELL OK-
403 PM CDT SUN MAR 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHWESTERN LE FLORE AND EASTERN HASKELL COUNTIES...

AT 401 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER
KEOTA...MOVING NORTHEAST AT 20 MPH.

HAZARD...THIS STORM HAS WEAKENED...BUT IS CAPABLE OF NICKEL SIZE
         HAIL AND COULD REINTENSIFY.

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE IS POSSIBLE IF THE STORM STRENGTHENS AGAIN.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
KEOTA...                          MCCURTAIN...
MC CURTAIN...                     MILTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTHEASTERN
OKLAHOMA.

LAT...LON 3511 9490 3516 9502 3540 9496 3538 9489
      3536 9492 3535 9492 3535 9490 3536 9485
      3536 9483 3534 9483 3532 9482 3533 9479
      3534 9478 3531 9469
TIME...MOT...LOC 2101Z 207DEG 18KT 3525 9490 

0.88IN
<50MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 12:10 PM CDT, 3 hours 32 minutes earlier.

Area forecast discussion, Mar 13, 12:10 PM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
1210 PM CDT SUN MAR 13 2016

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
A weather system will cross the region over the next 9 hours
bringing scattered showers and thunderstorms and varied flight
conditions. Conditions will trend toward VFR tonight as the system
passes. Some areas of fog will redevelop late tonight or toward
morning resulting in a few locations becoming MVFR. IFR conditionsare
not out of the questions for some sites if the fog becomes more
established than currently forecast. VFR conditions will prevail
after mid-morning tomorrow with light winds.

&&

.PREV DISCUSSION... /ISSUED 1105 AM CDT SUN MAR 13 2016/

DISCUSSION...
Upper-air data at 12Z showed the faster winds in the base of the
compact upper system had shifted into the southeast quadrant of
the low and the last couple of hours of satellite animations show
the upper low turning onto an east-northeast track as expected.
The center of the system will be crossing into western Arkansas in
the vicinity of KFSM at 00Z.

Showers and thunderstorms have been occurring in the deeper
moisture north of the center across northern Oklahoma. These
showers and storms are expected to persist into the evening and
spread into northwest Arkansas by late today. An uptick in
intensity is possible this afternoon and while the overall severe
threat is low with these storms...the very cold air aloft
supports the possibility of an isolated large hail report.

The primary severe threat today is expected after 20Z as the
atmosphere along and south of I-40 destabilizes and new
thunderstorm activity develops. These storms will increase and
spread quickly into Arkansas. Large hail and damaging winds will
be the primary concern. However...with the upper system tracking
overhead even weaker cells could produce a funnel cloud in the
vorticity rich environment. The potential for tornadoes in our
forecast area appears limited...with the greatest threat in our
southeastern most counties from Le Flore County...across Sebastian
County and into Franklin County. These areas are where we expect
cells to have the best potential to sustain supercell
characteristics. The supercell environment will shift quickly east
with a more significant threat deeper into Arkansas.

The current forecast and data on our Decision Support Page covers
the situation well for the moment and no major forecast changes
are planned at this time.

PREV DISCUSSION... /ISSUED 652 AM CDT SUN MAR 13 2016/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Patchy dense fog and areas of low ceilings continue across most sites
to begin this forecast period. Showers and thunderstorms have spread
into north central OK ahead of approaching upper low centered near
KCDS. Expect convection to spread into nern OK TAF sites this
morning, continuing low ceilings and visibilities. Convection will
increase in coverage across all of eastern OK this afternoon and this
activity will spread into AR TAF sites for much of the mid/late
afternoon. Conditions improve across OK sites 22-00z and nwrn AR
sites 23-02z as strong upper system pushes to the east. Some light
fog late in the forecast period with skies clearing.

PREV DISCUSSION... /ISSUED 353 AM CDT SUN MAR 13 2016/

DISCUSSION...
Impressive vapor imagery this morning of upper low currently over
the TX Panhandle w/ strong height falls sampled as this low
passed KABQ yesterday evening. Good agreement exists on tracking
the center of this wave across SE OK this afternoon w/ widespread
precip expected to spread along and north of I-40 during the day.
Ongoing low ceilings will struggle to erode w/ approaching lift
and aforementioned precip will further limit boundary layer
destabilization across much of the forecast area. The exception
may be across far SE OK where a brief window exists for nearer sfc
based storms to develop this afternoon before the focus for the
strongest storms shifts south and east of the area. Various higher
resolution solutions suggest potential for stronger updrafts to
develop across NW AR and also beneath the upper low core. Both
regions would support large hail potential and any sustained
updraft beneath the upper low core is likely to produce funnel
clouds. Convection will exist western AR this evening.

Noticeable change expected on Monday as skies clear and
unseasonably warm temperatures overspread the area. The above
normal temps will continue on Tuesday despite a frontal
passage...with post frontal winds and lower humidities raising
fire weather concerns. Dry and mild conditions look to prevail
Wed-Thurs with increasing shower and thunderstorm chances by
Friday continuing through next weekend.

TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

SHORT TERM...99
LONG TERM....99
AVIATION...08
Hazardous weather outlook, Mar 13, 1:38 PM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
138 PM CDT SUN MAR 13 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
138 PM CDT SUN MAR 13 2016

...A FEW SEVERE STORMS EXPECTED TODAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA....ALONG AND SOUTH OF I-40 IN OKLAHOMA AND ARKANSAS.
	ONSET....AFTER 3PM.  ENDING AROUND 7PM.
    GREATEST THREAT...EAST OF A LINE FROM CLAYTON TO FORT SMITH TO
                      ST.PAUL.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 2PM.  ENDING AROUND 7PM.

DISCUSSION...
THUNDERSTORMS ONGOING IN NORTHEAST OKLAHOMA WILL SPREAD INTO
NORTHWEST ARKANSAS LATER TODAY. WHILE OVERALL THE SEVERE WEATHER
POTENTIAL WITH THESE STORMS IS LOW. AN ISOLATED LARGE HAIL REPORT
IS POSSIBLE.

THE MAIN CONCERN IS THAT THUNDERSTORMS WILL INCREASE IN COVERAGE
THIS AFTERNOON ACROSS SOUTHEAST OKLAHOMA AND DEVELOP QUICKLY INTO
WEST-CENTRAL ARKANSAS. WIND AND INSTABILITY PROFILES ALOFT ARE
SUPPORTIVE OF SEVERE STORMS...WITH HAIL TO 2 INCHES IN DIAMETER
POSSIBLE WITH THE MOST INTENSE CELLS. DAMAGING WINDS WILL ALSO BE
A THREAT. BECAUSE AN UPPER-LEVEL STORM SYSTEM IS PASSING OVERHEAD
THE ATMOSPHERE HAS A CONSIDERABLE AMOUNT OF SPIN TO IT AND EVEN
WEAKER CELLS COULD PRODUCE FUNNEL CLOUDS. THE MORE IMPORTANT
TORNADO RISK APPEARS TO BE FROM EXTREME SOUTHEAST OKLAHOMA INTO
WEST-CENTRAL ARKANSAS. WHILE THE RISK IS LIMITED...IT IS IN THIS
ZONE THAT THE ATMOSPHERE WILL BE SUPPORTIVE OF SUSTAINED DEEP
ROTATION. ANY SUPERCELLS THAT FORM WILL TEND TO INTENSIFY AS THEY
MOVE DEEPER INTO ARKANSAS.

THE STORM RISK WILL SHIFT QUICKLY EAST WITH THE SEVERE WEATHER
THREAT ENDING EARLY THIS EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...DENSE FOG POTENTIAL.
TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
AREAS OF DENSE FOG ARE EXPECTED TO DEVELOP TONIGHT IN THE AREA.
THE BEST CHANCE WILL BE WHERE THE HEAVIER RAINS FALL.

GUSTY WINDS WILL DRIVE THE FIRE POTENTIAL TO HIGH AND VERY HIGH
LEVELS ON TUESDAY.

THE NEXT WEATHER SYSTEM WILL BRING THUNDERSTORM CHANCES AGAIN TO
THE AREA LATER IN THE COMING WEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS IN THE WATCH AREA SHOULD ACTIVATE SPOTTER
OPERATIONS. ELSEWHERE IN THE AREA...EMERGENCY MANAGERS SHOULD
CLOSELY FOLLOW LOCAL CONDITIONS AND BE READY TO ACTIVATE
SPOTTERS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Mar 13, 3:02 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
302 PM CDT SUN MAR 13 2016

OKZ070-071-073-074-132030-
MUSKOGEE OK-PITTSBURG OK-MCINTOSH OK-HASKELL OK-
302 PM CDT SUN MAR 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MCINTOSH...
NORTHEASTERN PITTSBURG...SOUTHEASTERN MUSKOGEE AND NORTHWESTERN
HASKELL COUNTIES UNTIL 330 PM CDT...

AT 301 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF QUINTON...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
PORUM...                          BRIARTOWN...
ENTERPRISE...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 269 AND
272.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTHEASTERN
OKLAHOMA.

LAT...LON 3514 9552 3548 9544 3537 9514 3510 9541
TIME...MOT...LOC 2001Z 206DEG 24KT 3517 9545
Special weather statement, Mar 13, 3:05 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
305 PM CDT SUN MAR 13 2016

OKZ071-073-132030-
PITTSBURG OK-MCINTOSH OK-
305 PM CDT SUN MAR 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCINTOSH AND
NORTHWESTERN PITTSBURG COUNTIES UNTIL 330 PM CDT...

AT 305 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SCIPIO...
MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
HANNA...                          SCIPIO...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTHEASTERN
OKLAHOMA.

LAT...LON 3512 9603 3512 9601 3514 9601 3515 9600
      3515 9599 3516 9598 3527 9585 3503 9570
      3498 9601 3508 9607
TIME...MOT...LOC 2005Z 241DEG 12KT 3506 9599
Special weather statement, Mar 13, 3:16 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
316 PM CDT SUN MAR 13 2016

OKZ076-132045-
LE FLORE OK-
316 PM CDT SUN MAR 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LE FLORE COUNTY
UNTIL 345 PM CDT...

AT 315 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF MOUNTAIN FORK...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN LE
FLORE COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTHEASTERN
OKLAHOMA.

LAT...LON 3471 9460 3493 9445 3472 9445 3463 9446
TIME...MOT...LOC 2015Z 214DEG 28KT 3472 9452
Local storm report, Mar 13, 3:32 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
332 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     HAIL             CANADIAN                35.18N 95.65W
03/13/2016  E0.88 INCH       PITTSBURG          OK   EMERGENCY MNGR

&&

JDS
Special weather statement, Mar 13, 3:32 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
332 PM CDT SUN MAR 13 2016

OKZ071-073-132100-
PITTSBURG OK-MCINTOSH OK-
332 PM CDT SUN MAR 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MCINTOSH AND
NORTHEASTERN PITTSBURG COUNTIES UNTIL 400 PM CDT...

AT 331 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ARROWHEAD
STATE PARK...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
EUFAULA...                        CROWDER...
CANADIAN...                       ARROWHEAD STATE PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR THE SOUTH SIDE OF LAKE EUFAULA...GET OUT OF THE WATER
AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW.

DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTHEASTERN
OKLAHOMA.

LAT...LON 3535 9555 3522 9545 3521 9545 3520 9546
      3510 9562 3519 9575
TIME...MOT...LOC 2031Z 227DEG 22KT 3518 9562
Special weather statement, Mar 13, 3:35 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
335 PM CDT SUN MAR 13 2016

OKZ074-076-132100-
HASKELL OK-LE FLORE OK-
335 PM CDT SUN MAR 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LE FLORE AND EASTERN
HASKELL COUNTIES UNTIL 400 PM CDT...

AT 335 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
MCCURTAIN...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
KEOTA...                          MCCURTAIN...
BOKOSHE...                        MC CURTAIN...
MILTON...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTHEASTERN
OKLAHOMA.

LAT...LON 3504 9492 3504 9493 3506 9493 3506 9497
      3508 9505 3540 9497 3538 9489 3536 9492
      3535 9492 3536 9485 3536 9483 3534 9483
      3532 9482 3533 9479 3534 9478 3531 9468
TIME...MOT...LOC 2035Z 204DEG 27KT 3510 9498

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 11:15 PM CSTDense Fog AdvisoryTSAAdair, Cherokee, Craig, Creek, Delaware, Mayes and 7 more9 hr
Mar 13, 2:42 PM CDTSpecial Weather StatementTSALeFlore48 min
Mar 13, 2:56 PM CDTSpecial Weather StatementTSANowata34 min
Mar 13, 2:59 PM CDTSevere Thunderstorm WarningTSALeFlore31 min
Mar 13, 3:02 PM CDTSpecial Weather StatementTSAHaskell28 min
Mar 13, 3:05 PM CDTSpecial Weather StatementTSAPittsburg25 min
Mar 13, 3:16 PM CDTSpecial Weather StatementTSALeFlore29 min
Mar 13, 3:27 PM CDTSevere Thunderstorm WarningTSALeFlore33 min
Mar 13, 3:32 PM CDTSpecial Weather StatementTSAMcIntosh28 min
Mar 13, 3:35 PM CDTSpecial Weather StatementTSAHaskell25 min
Mar 13, 3:46 PM CDTSpecial Weather StatementTSACraig29 min
Mar 13, 3:50 PM CDTSpecial Weather StatementTSATulsa25 min
Mar 13, 4:14 PM CDTSevere Thunderstorm WarningTSAHaskell31 min
Mar 13, 4:20 PM CDTSpecial Weather StatementTSAHaskell25 min
Mar 13, 4:22 PM CDTSpecial Weather StatementTSACraig38 min
Mar 13, 4:26 PM CDTSpecial Weather StatementTSADelaware34 min
Mar 13, 4:57 PM CDTAreal Flood AdvisoryTSATulsa3 hr
Mar 13, 5:14 PM CDTSpecial Weather StatementTSASequoyah31 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.